Stability in the large of autonomous systems of two differential equations with two nonlinearities
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2144-2148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a3,
author = {G. S. Krechetov},
title = {Stability in the large of autonomous systems of two differential equations with two nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {2144--2148},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a3/}
}
TY - JOUR AU - G. S. Krechetov TI - Stability in the large of autonomous systems of two differential equations with two nonlinearities JO - Differencialʹnye uravneniâ PY - 1981 SP - 2144 EP - 2148 VL - 17 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_12_a3/ LA - ru ID - DE_1981_17_12_a3 ER -
G. S. Krechetov. Stability in the large of autonomous systems of two differential equations with two nonlinearities. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2144-2148. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a3/